# SDR SWAA2020101419730

- Difficulty date: September 30, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810
- Condition: Pulled
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 232DF; AFT/OTBD SIDE; INSERT PULLED THROUGH. / REPAIRED DAMAGED FLOOR BOARD 232DF AND INSTALLED INSERT IAW 737-800 SRM 53-00-50-2R-2 REV. 70 REPAIR 2; SRM 53-00-50-2R-0 REV. 70 REPAIR GENERAL; BOEING DRAWING 143A5810 REV. A; BAC5085 REV. E
